Penryth Labs Private Limited
Ibuprofen (100mg) + Paracetamol (162.5mg)
Iburtyh-P 100mg/162.5mg Syrup is a combination of two medicines, ibuprofen and paracetamol, used to reduce pain and fever in children and infants.
Syrup
Iburtyh-P 100mg/162.5mg Syrup is a combination of two medicines, ibuprofen and paracetamol. It helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children. To make the most of this medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Iburtyh-P 100mg/162.5mg Syrup is to be taken with food.
Nausea Vomiting Stomach pain Heartburn Diarrhea
It is unsafe to consume alcohol with Iburtyh-P 100mg/162.5mg Syrup.
Iburtyh-P 100mg/162.5mg Syrup is safe to use during breastfeeding.
Iburtyh-P 100mg/162.5mg Syrup may be unsafe to use during pregnancy.
Iburtyh-P 100mg/162.5mg Syrup is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine. If Iburtyh-P 100mg/162.5mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Your child may start feeling better within a few days to weeks, depending on the severity of the infection. It's essential to continue giving the medicine in the dose and frequency advised by the doctor. If your child continues to feel unwell even after completing the full prescribed course, consult the doctor for further guidance.
If the fever doesn't come down after the initial few doses, it may be due to an underlying infection (virus or bacteria). It is recommended to consult your child's doctor for specific treatment and guidance.
No, it is not recommended to alter the dose of the medicine without consulting a doctor. Adjusting the dose may lead to toxicity or bring back symptoms. Instead, consult your child's doctor if you feel a change in dose may be needed.
Iburtyh-P 100mg/162.5mg Syrup should be stored at room temperature, away from direct heat and light. Keep all medicines out of reach and sight of children to avoid accidental intake.
No, Iburtyh-P 100mg/162.5mg Syrup cannot be given in the same dose to everyone. The doctor decides the appropriate dose based on a child's age and body weight. Never give any dose of this medicine without consulting a doctor.
Iburtyh-P 100mg/162.5mg Syrup usually do not interfere with vaccines or cause bad reactions in children who have just been vaccinated. However, it's best to let your child recover from the ongoing illness and finish the course of medicine before giving the vaccine.
Although Iburtyh-P 100mg/162.5mg Syrup is well-tolerated, if your child experiences persistent vomiting, body swelling, paleness, weakness, decreased urine frequency, or a serious allergic reaction, seek medical attention immediately.